Translator Disclaimer
Feb. 2001 A finite difference approach to the interface equation for some nonlinear diffusion equations with absorption
Tatsuyuki Nakaki, Kenji Tomoeda
Proc. Japan Acad. Ser. A Math. Sci. 77(2): 32-37 (Feb. 2001). DOI: 10.3792/pjaa.77.32

Abstract

We show the validity of the interface equation which describes the behavior of the support of the solution to the one-dimensional porous media equation with absorption. Our proof is based on the finite difference methods.

Citation

Download Citation

Tatsuyuki Nakaki. Kenji Tomoeda. "A finite difference approach to the interface equation for some nonlinear diffusion equations with absorption." Proc. Japan Acad. Ser. A Math. Sci. 77 (2) 32 - 37, Feb. 2001. https://doi.org/10.3792/pjaa.77.32

Information

Published: Feb. 2001
First available in Project Euclid: 23 May 2006

zbMATH: 0985.65101
MathSciNet: MR1812044
Digital Object Identifier: 10.3792/pjaa.77.32

Subjects:
Primary: 65M12
Secondary: 35B99, 35K65

Rights: Copyright © 2001 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.77 • No. 2 • Feb. 2001
Back to Top